# SDR DALA2016032002101

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK HOLES OF FUEL ACCESS PLATE NR 1307C AT LT WING.  ACCESS PLATE WAS REPLACED IAW SRM 51-22-2A.
